首页 | 本学科首页   官方微博 | 高级检索  
     检索      


Systems of convex inequalities and their applications
Authors:Kazuo Sakamaki  Wataru Takahashi
Institution:Department of Information Sciences, Tokyo Institute of Technology, Tokyo, Japan
Abstract:In this paper, we shall prove some results related to doubly-stochastic operators and invariant measures which may be obtained from a general condition by Fan (Math. Z. 68 (1957), 205–217) for the existence of solutions of general systems of convex inequalities in topological vector spaces.
Keywords:
本文献已被 ScienceDirect 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号